On Kakutani's criterion and Shiryaev's theorem

A. H. Dooley

Research output: Contribution to journalArticle

LanguageEnglish
Pages58-62
JournalProceedings of the Centre for Mathematics and its Applications
Volume29
StatusPublished - 1992

Cite this

On Kakutani's criterion and Shiryaev's theorem. / Dooley, A. H.

In: Proceedings of the Centre for Mathematics and its Applications, Vol. 29, 1992, p. 58-62.

Research output: Contribution to journalArticle

@article{9c7e8db0a4a141a38ad5e9a46acabf5a,
title = "On Kakutani's criterion and Shiryaev's theorem",
author = "Dooley, {A. H.}",
year = "1992",
language = "English",
volume = "29",
pages = "58--62",
journal = "Proceedings of the Centre for Mathematics and its Applications",
issn = "1328-5076",

}

TY - JOUR

T1 - On Kakutani's criterion and Shiryaev's theorem

AU - Dooley,A. H.

PY - 1992

Y1 - 1992

UR - http://maths-old.anu.edu.au/research.publications/proceedings/

M3 - Article

VL - 29

SP - 58

EP - 62

JO - Proceedings of the Centre for Mathematics and its Applications

T2 - Proceedings of the Centre for Mathematics and its Applications

JF - Proceedings of the Centre for Mathematics and its Applications

SN - 1328-5076

ER -